Alert archive / Ohio / Wind Advisories in 2018
Wind Advisory 7, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Dec 27, 2018, 3:10 PM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Dec 27, 2018, 6:00 PM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2018, 3:10 PM EST (20:10 UTC)
- In effect from
- Dec 27, 2018, 6:00 PM EST
- Expired
- Dec 28, 2018, 12:08 AM EST
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
713 WWUS71 KILN 272010 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 310 PM EST Thu Dec 27 2018 INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-280415- /O.NEW.KILN.WI.Y.0007.181227T2300Z-181228T0700Z/ Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery- Including the cities of Richmond, Connersville, Liberty, West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, and Kettering 310 PM EST Thu Dec 27 2018 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EST FRIDAY... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect from 6 PM this evening to 2 AM EST Friday. * WINDS...South 15 to 25 mph with gusts up to 50 mph. * TIMING...through this evening into tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$
4 follow-up statements
281 WWUS71 KILN 280012 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 712 PM EST Thu Dec 27 2018 INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082- 088-280700- /O.EXA.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/ Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin- Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson- Mason-Lewis-Madison-Franklin OH-Licking-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 712 PM EST Thu Dec 27 2018 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EST FRIDAY... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect until 2 AM EST Friday. * WINDS...South 15 to 25 mph with gusts up to 50 mph. * TIMING...through this evening into tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-280700- /O.CON.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/ Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery- Including the cities of Richmond, Connersville, Liberty, West College Corner, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, and Kettering 712 PM EST Thu Dec 27 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...South 15 to 25 mph with gusts up to 50 mph. * TIMING...through this evening into tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ HATZOS
246 WWUS71 KILN 280231 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 931 PM EST Thu Dec 27 2018 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051- 060-061-070-077-280345- /O.CAN.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Mercer-Auglaize-Darke-Shelby-Miami-Preble-Montgomery- Butler-Hamilton- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Troy, Piqua, Tipp City, Eaton, Camden, Dayton, Kettering, Hamilton, Middletown, Fairfield, Oxford, and Cincinnati 931 PM EST Thu Dec 27 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wilmington has cancelled the Wind Advisory. Strong wind gusts are no longer expected tonight. A few gusts to around 20-30 MPH are still possible. $$ KYZ097>100-OHZ026-044>046-052>056-062>065-071>074-078>082-088- 280700- /O.CON.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/ Bracken-Robertson-Mason-Lewis-Hardin-Logan-Union OH-Delaware- Champaign-Clark-Madison-Franklin OH-Licking-Greene-Fayette OH- Pickaway-Fairfield-Warren-Clinton-Ross-Hocking-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 931 PM EST Thu Dec 27 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...South 15 to 25 mph with gusts up to 50 mph. * TIMING...through this evening into tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ HATZOS
854 WWUS71 KILN 280348 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1048 PM EST Thu Dec 27 2018 KYZ097-OHZ026-044>046-052>056-062>065-071-072-078>080-280500- /O.CAN.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/ Bracken-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Warren- Clinton-Clermont-Brown-Highland- Including the cities of Augusta, Brooksville, Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Mason, Lebanon, Springboro, Wilmington, Blanchester, Milford, Georgetown, Mount Orab, Hillsboro, and Greenfield 1048 PM EST Thu Dec 27 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wilmington has cancelled the Wind Advisory. Strong wind gusts are no longer expected tonight. A few gusts to around 20-30 MPH are still possible. $$ KYZ098>100-OHZ073-074-081-082-088-280700- /O.CON.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/ Robertson-Mason-Lewis-Ross-Hocking-Adams-Pike-Scioto- Including the cities of Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, Logan, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 1048 PM EST Thu Dec 27 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...South 15 to 25 mph with gusts up to 50 mph. * TIMING...through this evening into tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ HATZOS
730 WWUS71 KILN 280508 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1208 AM EST Fri Dec 28 2018 KYZ098>100-OHZ073-074-081-082-088-280615- /O.CAN.KILN.WI.Y.0007.000000T0000Z-181228T0700Z/ Robertson-Mason-Lewis-Ross-Hocking-Adams-Pike-Scioto- Including the cities of Mount Olivet, Maysville, Vanceburg, Tollesboro, Chillicothe, Logan, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 1208 AM EST Fri Dec 28 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wilmington has cancelled the Wind Advisory. Winds have dropped below wind advisory criteria and therefore the wind advisory has been cancelled. Gusty winds will still continue at times through the overnight hours and into the day on Friday. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 27, 12:28 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Dec 27, 12:28 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 1228 PM EST Thu Dec 27 2018 .SYNOPSIS... Warm and wet conditions are expected today through early Friday before cooler and drier air settles in for this weekend. Another system will provide rain on Monday before colder and drier air returns to the region towards the middle of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Based on latest model guidance and radar echoes, have backed off on timing of widespread rain showers. Still expect showers to fill in by late this afternoon as explained below. A strengthening and increasingly dynamic S/W across the central plains will take on a negative tilt throughout the day today. This will allow for widespread lift to overspread the Ohio Valley throughout the afternoon hours, with isentropic lift initially aiding in the development of a light band of rain that will pivot northeast through the ILN FA during the first part of the afternoon. This first band of pcpn may actually be on a weakening trend as it translates through the region, suggesting that rainfall amounts with this first shot should generally be around a tenth or two. By late in the afternoon, much stronger forcing and lift will translate northeast through the heart of the Ohio Valley. Much of this forcing/lift will come via a rather potent LLJ on the order of 65+ kts. In fact, 925mb-850mb layer max wind speeds may approach or even exceed 70kts between approximately 18z and 06z. This will induce a tremendous amount of lift that will progress from SW IN through Ohio during the aforementioned time frame. This will manifest itself in a more cohesive and widespread band of rain that will progress through the ILN FA from about 22z (west) through 04z (east). With the better forcing/dynamics in place with this second round of pcpn (opposed to the early afternoon one), heavier rain rates are expected, especially if the cluster takes on more of a convective structure. Several of the hi-res suite of solutions continue to show a fine convective-like enhancement to the reflectivity within this band, which certainly could result in a brief period of heavier rain. However, even with this being said, this will likely be a fairly quick shot of rain, with pcpn likely to be ongoing for only 3-4 hours in one given location. Rainfall with this secondary band will generally be around 1/2 inch south of the I-70 corridor, with slightly less further north. One thing to note with this second round of pcpn is the model depiction of an unusually tight /but localized/ surface pressure gradient on the immediate backside of the pcpn shield. This feature has been noted for several consecutive runs and on several different high-res model solutions and is likely the manifestation of a pseudo meso high being developed within the core of the heavier pcpn. The result of this is a very tight surface pressure gradient on the immediate western/backside of the precipitation that gradually moves east through east-central Indiana and west- central Ohio and parts of the Miami Valley from about 22z through 04z. Should this develop, could very well see a several hour period where sustained winds approach 25 MPH and gusts exceed 35 MPH in the aforementioned areas. This is not to say that it will not be breezy elsewhere -- it certainly will. In fact, sustained winds of 20 MPH with gusts to 30 MPH will be common across the entire ILN FA during the second half of the afternoon through the evening hours. With this being said, one of the factors contributing to uncertainty in exactly how high the surface winds are capable of getting to today is the fact that model soundings have consistently shown a near surface inversion /or at the very least an isothermal layer/ that should prevent /or at least inhibit/ some of the strong winds associated with the LLJ from translating down to the ground. Therefore, much of the breeziness for late afternoon into the evening will be from the induced pressure gradient rather than robust low level mixing. Either way, trends in low level thermal profiles/mixing potential will continue to be watched throughout the day to determine if the inversion will hold or whether a short term wind advisory may be needed for the late afternoon/evening time period. Although the second round of more cohesive (and heavier) rain will be exiting the ILN FA towards 04z, there still will be quite a bit of lift pivoting through the region. As such, anticipate that scattered showers /with an isolated rumble of thunder possible in the SW/ will persist through at least the middle of the night before the best forcing begins to pull away toward daybreak Friday. There likely will be a little finger of elevated instability nosing northward into the Tri-State area from approximately 03z-09z, which could yield a few rumbles of thunder with the scattered activity lingering during this time period. As such, have added a slight chance of thunder across southern/southwestern parts of the area to account for this potential. With increasingly strong southerly surface flow, temperatures from around sunrise today will begin an upward journey that likely will not conclude until the latter part of Friday afternoon when the cold front finally begins to make its way through the Ohio Valley. Highs today will top out around 50 degrees in central Ohio and around 55 degrees from southeastern IN through northeastern KY. Temperatures will run a non diurnal trace tonight, and will likely creep up through the conclusion of the near term period. Temperatures by daybreak Friday will be in the upper 50s area wide. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Although Thursday will feature the most active weather from this system, the cold front will not actually begin to progress through the ILN FA until Friday afternoon. As such, prefrontal warming will allow temperatures to approach or even reach into the lower 60s near and south of the Ohio River early Friday afternoon before colder air begins to spill in from the west late in the short term period. The region will feel the effects of the wrap around dry air that will nudge eastward into the Ohio Valley Friday morning. This should create an environment where any shower activity remains scattered to even isolated in nature after daybreak. Cannot completely rule out a little bit of rain /especially for the eastern half of the area/ during the day Friday, but some spots will begin to dry out as modest westerly surface flow becomes established by the afternoon. There is some concern that with the aforementioned intrusion of drier air, and with gradually steepening low level lapse rates during peak diurnal heating, that near surface mixing could yield gusty winds again on Friday. However, even at this time, wind gusts are not expected to reach advisory level (could approach 35 MPH at times Friday afternoon, especially along/north of the I-70 corridor). Temperatures will top out in the upper 50s to lower 60s on Friday before cooler air begins to filter in during the evening. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... A shearing out mid level short wave will move across the southern Great Lakes Friday night into Saturday. This will help push a weakening cold front/surface trough south into our area through the day on Saturday. However, forcing across our area will be weak and with limited moisture, will maintain a dry forecast. Temperatures will be near normal on Saturday with highs ranging from the mid 30s in the northwest to the lower 40s across the southeast. Surface high pressure will then build into the area Saturday night into Sunday so will continue with dry conditions through the day on Sunday. Highs on Sunday will be in the 40 to 45 degree range. The models have come into better agreement with the mid level short wave energy ejecting out of the southern Plains Monday into Tuesday, with an associated surface low tracking up into the upper Ohio Valley. This will allow for a chance of precipitation into our southwest later Sunday night with widespread precipitation then overspreading our area through Monday morning. Temperatures may drop off early Sunday night and the level off in southerly flow. While suppose a brief rain/snow mix may be possible near pcpn onset, thermal profiles generally support rain with this system as highs on Monday will range from the mid 40s across the northwest to the mid 50s in the southeast. Pcpn will taper off Monday night as the surface low lifts off to the northeast and a trailing cold front pushes east across our area. High pressure and a colder airmass will build into the region through mid week. Highs on Tuesday will depend on the timing of the front and developing CAA as we could end up with some steady or slowly falling temperatures. Will range highs from the mid 30s northwest to the lower 40s in the southeast. Highs on Wednesday will be much colder, ranging from the mid 20s in the northwest to the lower 30s in the southeast. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Low pressure and a cold front will bring less than ideal flight conditions. A very strong low level jet will result in wind shear for about the first half of the forecast. Rain showers will overspread all TAF sites, becoming moderate this evening. Surface winds will gust over 30 knots this evening associated with the band of moderate showers. Ceilings are expected to fall to MVFR as the boundary layer moistens. Showers will depart by the end of the forecast, with improvement to VFR possible at CVG near the end of their 30 hour TAF. OUTLOOK...MVFR ceilings will remain possible at times Friday through Saturday. MVFR ceilings are possible again Sunday night into Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...KC/Coniglio SHORT TERM...KC LONG TERM...JGL AVIATION...Coniglio
Hazardous weather outlook, Dec 27, 3:59 AM EST, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 359 AM EST Thu Dec 27 2018 INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-088- 280900- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 359 AM EST Thu Dec 27 2018 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-280900- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery- 359 AM EST Thu Dec 27 2018 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Sustained winds of up to 25 MPH with gusts in excess of 35 MPH will be possible late this afternoon into the evening hours. Winds will decrease after midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 27, 3:10 PM EST, 0 minutes before
Special Weather Statement National Weather Service Wilmington OH 310 PM EST Thu Dec 27 2018 INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082- 088-280700- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin- Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson- Mason-Lewis-Madison-Franklin OH-Licking-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Brookville, Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 310 PM EST Thu Dec 27 2018 ...Strong winds expected this evening... Strong winds associated with vigorous low pressure are expected this evening. Sustained winds of 25 mph with gusts to 40 mph may knock down branches and disturb Christmas decorations. The strong winds are forecast to subside after midnight as the system moves east.
Nearby
Wind Advisories in Ohio, 2018Wind Advisories in Kentucky, 2018Wind Advisories in Indiana, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.